# SDR HNAA2022082900252

- Difficulty date: August 28, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 50,370 hours, 47,347 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

PDIS  639     05-50  2662134  28AUG22  CLT  ASSGN
      ENG 1 SHUTDOWN UNCOMMANDED IN FLIGHT. 22-26K FT. (NO ROTATION WITH ATTEMPTED RESTART, CREW SAID DURING CLIMB THE VERTICAL POWER FELT WEAKER THAN USUAL BUT ENG1 N2 INDICATION NORMAL) ORIGINAL LOG PAGE 266213 SEQ 2
       
.... AIRCRAFT CURRENTLY IN WORK. ENGINE CHANGE IS EXPECTED. MORE INFO WILL BE PROVIDED THROUGH SUPPLEMENTAL INFORMATION WHEN AVAILABLE.
